# SDR 05FDEA03061

- Difficulty date: September 22, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727-200
- Aircraft serial: 21288
- Aircraft time: 50,574 hours, 35,813 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPER STRINGER SPLICE AT STR 23R BETWEEN STA 680 TO 720.  REMOVED, FABRICATED, ALODINED, PRIMED AND INSTALLED STRINGER REPAIR AT STA 680 TO 720 ON STRINGER 23R ALL IAW FX B727 SRM 53-10-3, 51-30-2 AND 51-10-2.
